Center for diffusion of mathematic journals

 
 
 
 

Séminaire Laurent Schwartz — EDP et applications

Table of contents for this volume | Previous article | Next article
Claudio Muñoz
$L^2$-stability of multi-solitons
Séminaire Laurent Schwartz — EDP et applications (2011-2012), Exp. No. 4, 9 p., doi: 10.5802/slsedp.4
Article PDF

Résumé - Abstract

The aim of this note is to give a short review of our recent work (see [5]) with Miguel A. Alejo and Luis Vega, concerning the $L^2$-stability, and asymptotic stability, of the $N$-soliton of the Korteweg-de Vries (KdV) equation.

Bibliography

[1] M. Ablowitz, and P. Clarkson, Solitons, nonlinear evolution equations and inverse scattering, London Mathematical Society Lecture Note Series, 149. Cambridge University Press, Cambridge, 1991.  MR 1149378 |  Zbl 0762.35001
[2] M. Ablowitz, D. Kaup, A. Newell, and H. Segur, The inverse scattering transform-Fourier analysis for nonlinear problems, Studies in Appl. Math. 53 (1974), no. 4, 249–315.  MR 450815 |  Zbl 0408.35068
[3] M. Ablowitz, and H. Segur, Solitons and the inverse scattering transform, SIAM Studies in Applied Mathematics, 4. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa., 1981. x+425 pp.  MR 642018 |  Zbl 0472.35002
[4] J. Albert, J. Bona, and N. Nguyen, On the stability of KdV multisolitons, Differential Integral Equations 20 (2007), no. 8, 841–878.  MR 2339841 |  Zbl 1212.35380
[5] Alejo, Miguel A., Muñoz C., and Vega, Luis, The Gardner equation and the $L^2$-stability of the $N$-soliton solution of the Korteweg–de Vries equation, to appear in Transactions of the AMS (arXiv:1012.5290).
[6] T.B. Benjamin, The stability of solitary waves, Proc. Roy. Soc. London A 328, (1972) 153–183.  MR 338584
[7] J.L. Bona, P. Souganidis and W. Strauss, Stability and instability of solitary waves of Korteweg-de Vries type, Proc. Roy. Soc. London 411 (1987), 395–412.  MR 897729 |  Zbl 0648.76005
[8] J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. II. The KdV equation, Geom. Funct. Anal. 3 (1993), no. 3, 209-262.  MR 1215780 |  Zbl 0787.35098
[9] K.W. Chow, R.H.J Grimshaw, and E. Ding, Interactions of breathers and solitons in the extended Korteweg-de Vries equation, Wave Motion 43 (2005) 158–166.  MR 2186925 |  Zbl 1231.35196
[10] J. Colliander, M. Keel, G. Staffilani, H. Takaoka, and T.Tao, Sharp global well-posedness for KdV and modified KdV on $\mathbb{R}$ and $\mathbb{T}$, J. Amer. Math. Soc. 16 (2003), no. 3, 705–749 (electronic).  MR 1969209 |  Zbl 1025.35025
[11] C.S. Gardner, M.D. Kruskal, and R. Miura, Korteweg-de Vries equation and generalizations. II. Existence of conservation laws and constants of motion, J. Math. Phys. 9, no. 8 (1968), 1204–1209.  MR 252826 |  Zbl 0283.35019
[12] F. Gesztesy, and B. Simon, Constructing solutions of the mKdV-equation, J. Funct. Anal. 89 (1990), no. 1, 53–60.  MR 1040955 |  Zbl 0711.35121
[13] E. Fermi, J. Pasta and S. Ulam, Studies of nonlinear problems I, Los Alamos Report LA1940 (1955); reproduced in Nonlinear Wave Motion, A.C. Newell, ed., Am. Math. Soc., Providence, R. I., 1974, pp. 143–156.  Zbl 0353.70028
[14] R. Hirota, Exact solution of the Korteweg-de Vries equation for multiple collisions of solitons, Phys. Rev. Lett., 27 (1971), 1192–1194.  Zbl 1168.35423
[15] C.E. Kenig, and Y. Martel, Global well-posedness in the energy space for a modified KP II equation via the Miura transform, Trans. Amer. Math. Soc. 358 no. 6, pp. 2447–2488.  MR 2204040 |  Zbl 1106.35082
[16] C.E. Kenig, G. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg–de Vries equation via the contraction principle, Comm. Pure Appl. Math. 46, (1993) 527–620.  MR 1211741 |  Zbl 0808.35128
[17] C.E. Kenig, G. Ponce and L. Vega, On the ill-posedness of some canonical dispersive equations, Duke Math. J. 106 (2001), no. 3, 617–633.  MR 1813239 |  Zbl 1034.35145
[18] D.J. Korteweg and G. de Vries, On the change of form of long waves advancing in a rectangular canal, and on a new type of stationary waves, Philos. Mag. Ser. 5, 39 (1895), 422–443.  JFM 26.0881.02
[19] M.D. Kruskal and N.J. Zabusky, Interaction of “solitons” in a collisionless plasma and recurrence of initial states, Phys. Rev. Lett. 15 (1965), 240–243.  Zbl 1201.35174
[20] P. D. Lax, Integrals of nonlinear equations of evolution and solitary waves, Comm. Pure Appl. Math. 21, (1968) 467–490.  MR 235310 |  Zbl 0162.41103
[21] J.H. Maddocks, and R.L. Sachs, On the stability of KdV multi-solitons, Comm. Pure Appl. Math. 46, 867–901 (1993).  MR 1220540 |  Zbl 0795.35107
[22] Y. Martel and F. Merle, Asymptotic stability of solitons of the subcritical gKdV equations revisited, Nonlinearity 18 (2005) 55–80.  MR 2109467 |  Zbl 1064.35171
[23] Y. Martel and F. Merle, Description of two soliton collision for the quartic gKdV equation, preprint arXiv:0709.2672 (2007), to appear in Annals of Mathematics.  MR 2831108 |  Zbl pre05960717
[24] Y. Martel and F. Merle, Stability of two soliton collision for nonintegrable gKdV equations, Comm. Math. Phys. 286 (2009), 39–79.  MR 2470923 |  Zbl 1179.35291
[25] Y. Martel and F. Merle, Inelastic interaction of nearly equal solitons for the quartic gKdV equation, Invent. Math. 183 (2011), no. 3, 563–648.  MR 2772088 |  Zbl 1230.35121
[26] Y. Martel, and F. Merle, Asymptotic stability of solitons of the gKdV equations with general nonlinearity, Math. Ann. 341 (2008), no. 2, 391–427.  MR 2385662 |  Zbl 1153.35068
[27] Y. Martel, F. Merle and T. P. Tsai, Stability and asymptotic stability in the energy space of the sum of $N$ solitons for subcritical gKdV equations, Comm. Math. Phys. 231 (2002) 347–373.  MR 1946336 |  Zbl 1017.35098
[28] F. Merle; and L. Vega, $L^2$ stability of solitons for KdV equation, Int. Math. Res. Not. 2003, no. 13, 735–753.  MR 1949297 |  Zbl 1022.35061
[29] R.M. Miura, Korteweg-de Vries equation and generalizations. I. A remarkable explicit nonlinear transformation, J. Math. Phys. 9, no. 8 (1968), 1202–1204.  MR 252825 |  Zbl 0283.35018
[30] R.M. Miura, The Korteweg–de Vries equation: a survey of results, SIAM Review 18, (1976) 412–459.  MR 404890 |  Zbl 0333.35021
[31] T. Mizumachi, and D. Pelinovsky, Bäcklund transformation and $L^2$-stability of NLS solitons, preprint.
[32] T. Mizumachi, and N. Tzvetkov, Stability of the line soliton of the KP–II equation under periodic transverse perturbations, preprint.  MR 2885592 |  Zbl 1233.35174
[33] C. Muñoz, On the inelastic 2-soliton collision for gKdV equations with general nonlinearity, Int. Math. Research Notices (2010) 2010 (9): 1624–1719.  MR 2643578 |  Zbl 1198.35234
[34] C. Muñoz, The Gardner equation and the stability of multi-kink solutions of the mKdV equation, preprint arXiv:1106.0648.
[35] R.L. Pego, and M.I. Weinstein, Asymptotic stability of solitary waves, Commun. Math. Phys. 164, 305–349 (1994).  MR 1289328 |  Zbl 0805.35117
[36] B. Thaller, The Dirac equation, Texts and Monographs in Physics. Springer-Verlag, Berlin, 1992. xviii+357 pp.  MR 1219537 |  Zbl 0765.47023
[37] M.I. Weinstein, Lyapunov stability of ground states of nonlinear dispersive evolution equations, Comm. Pure. Appl. Math. 39, (1986) 51—68.  MR 820338 |  Zbl 0594.35005
[38] M.V. Wickerhauser, Inverse scattering for the heat operator and evolutions in $2+1$ variables, Comm. Math. Phys. 108 (1987), 67–89.  MR 872141 |  Zbl 0633.35070
[39] P. E. Zhidkov, Korteweg-de Vries and Nonlinear Schrödinger Equations: Qualitative Theory, Lecture Notes in Mathematics, vol. 1756, Springer-Verlag, Berlin, 2001.  MR 1831831 |  Zbl 0987.35001
Copyright Cellule MathDoc 2019 | Credit | Site Map